| Model Number |
39575 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that coating issue occurred.The target lesion was located in the peripheral artery.An amplatz super stiff was selected for treatment.During the procedure, advancement of the amplatz wire within the patient proved challenging.Upon removal of the wire, it was observed that the coating had become bunched up and exhibited a lumpy texture.The procedure was subsequently completed using an alternative device of the same type.There were no patient complications as a result of this event.
Event or Problem Description
It was reported that coating issue occurred.The target lesion was located in the lower leg extremity vein.An amplatz super stiff guidewire was selected for treatment.During the procedure, advancement of the guidewire within the patient proved challenging.Upon removal of the guidewire, it was observed that the coating had become bunched up and exhibited a lumpy texture.The procedure was subsequently completed using an alternative device of the same type.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Correction mdr for the following: b5: anatomy location and specifying the word guidewire.E1: initial reporter zip code.H6:device codes for advancing issue and conclusion code.